Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Thinning on arm, chapping on hands, wrinkles in plams and feet, skin burning

Dear Doctor, I have been experiencing some changes on my skin not for particular area but for whole my skin.First of all i noticed some thinning on my arm ,than chapping skin on my hands and sudden wrinkles in my plams,also some wrinkles emerge on my feet .Than i feel the skin in my plams and under my feet gets thicker causing some sort of mild burning on the skin.Could you please help me to find out what s going on? I added some photos as well,might help.Thank you..
Asked On : Mon, 14 May 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi i think it is generalised dryness of can be due to thyroid disorders.electrolyte imbalances due to chronic diarrhoea.addison s disease or due to diabetic ketoacidosis.whatever reason can be drink lot of water along with coconut water..ors solution should be used.applyoisteriser twice daily and use of neurokind plus tablet daily once and also treat according to condition confirmed
Answered: Tue, 5 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor